# SDR RAIA970213

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW120
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Oil Heater
- Part number: 10718G
- Condition: Failed
- Location: Right Engine
- Part time: 15,325 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLI - FLT 7165 - RIGHT ENGINE OIL TEMP CAPTION ILLUMINATED, WITH OIL PRESSURE AT 50 PSI.  MAINTENANCE REPLACED THE RIGHT FUEL OIL HEATER.  (M)
